advertisement
Question
Posted by: Marianne | 2011-07-20

DESPERATE !!

Dear doctor ,
I live abroad. i have been diagnosed with migraine . I have suffered since my teenage years ( am now 49 ) but never knew that the usual headaches I have are migraine as I always assumed they should have an aura.

I now take Maxalt 10 mg (rizatriptan) when needed. As part of my therapy the doctor put me on an anti depressant ( as it is supposed to help with pain management ? ) Effexor (venlafaxin ) 2x 75mg .

THIS stoped my sex drive ! So I aske the doctor to take me off this drug . i was fased down and off. i''ve now been anti -depressant free for ca 3 weeks BUT am going MAD as I feel dizzy most of the time , feel as if I can''t think straight , can''t concentrate , in short like I''ve lost my mental faculties . What the *%&  did this drug do to me , when will this pass ...out of sheer desperation I took a 75mg tablet today , I really can''t go on like this ..plus having to take the meds for migraine (mostly pre-menstrual) I am desperate for some good advice and NOT just getting medication which seems to have such an powerful force over the brain , my god it''s frightening !! Now my sex life is normal again , but I''m too drained and dizzy for it ...too boot , I Have a very responsible job that requires a clear head !!!!

PLEASE help , I cannot take it any longer !!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Marianne,

It is vitally important that you contact me either by email on drshevel@headclin.com, or call me on 0027825555763 any day preferably between 4pm and 7pm South African time. There is absolutely no doubt that you can be helped - you most certainly do not need to be taking drugs, but it is best that we communicate so that I can explain in greater depth.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Headache expert | 2011-07-20

Dear Marianne,

It is vitally important that you contact me either by email on drshevel@headclin.com, or call me on 0027825555763 any day preferably between 4pm and 7pm South African time. There is absolutely no doubt that you can be helped - you most certainly do not need to be taking drugs, but it is best that we communicate so that I can explain in greater depth.

Reply to Headache expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement